# SDR KBM2006F00036

- Difficulty date: December 26, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,953 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: DHS775160
- Condition: Sticking
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT STICKING, BODY LIGHT.  (K)
